Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635240
Two support results for the Kalai-Smorodinsky solution in small object division markets
Haake C-J (2009)
MATHEMATICAL SOCIAL SCIENCES 57(2): 177-187.
PUB | DOI | WoS
 
2005 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315428
Two support results for the Kalai-Smorodinsky solution in small object division markets
Haake C-J (2005) Working Papers. Institute of Mathematical Economics; 366.
Bielefeld: Universität Bielefeld.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Kalai-Smorodinsky solution"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung